# SDR FDEA201004231333

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363725
- Condition: Corroded
- Location: Bs 690-720e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK SECTION NUMEROUS AREAS BS 690 - BS 720E PLUS 10" LBL 45.  REMOVED SEAT TRACK FROM STA 690 TO 740 LBL 45 IAW SRM 51-30-2 FABRICATED NEW  SEAT TRACK FROM BAC 1520-792-7178-T6 DIM: 171.7500" IAW SRM 53-10-5, FIG 1, INSTALLED NEW SEAT TRACK IAW SRM 51-30-2, REV 102.
